# SDR AWXA200501196

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,314 hours, 7,667 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071057
- Condition: Faulty
- Location: Nr 1 Engine Vsv
- Part time: 11,338 hours, 4,222 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AT 70 KNOTS, RECEIVED NR 1 ENG COMPRESSOR VANE FAULT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR IAW AMERICA WEST AIRLINES TASK CARD F5M71312.  OPERATIONAL CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE.  INCOMING TEST REVEALED THE LVDT CONNECTOR SHELL TO MOUNT FLANGE RESISTANCE OUT OF TOLERANCE.  ALSO FOUND THE PISTON VELOCITIES, INTERNAL LEAKAGE AND PISTON STROKE TO BE OUT OF CMM LIMITS. THE UNIT WAS REPAIRED AND TESTED IAW CMM 75-32-61 REV.1.
